Jump to content

Search the Community

Showing results for tags 'sinustis'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi everyone, To make a short story, I have been on Effexor for a very short period. I had to stop it because of invalidating side effects. 48h after the last pills I have developed new effects, including the fact that I cant see straight, it is very difficult for me to read, my eyes burn, sting and twitch because they are so dry. I also have a bunch of other problems that comes and go. As I have problem reading, I would like to know if anyone would want to talk maybe on skype about their experience. It is been 3 months since and my family and friends are getting tired of earring me com
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy